# SDR QMLA2010051810018

- Difficulty date: May 18, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N296GL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7222
- Aircraft time: 9,150 hours
- Engine: Lyc LTS101*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 1051324102
- Condition: Worn
- Location: Drive Link
- Part time: 16 hours
- Component: Drive Link
- Component part number: 10513241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING PN 105-13241.02 FOUND TO BE PRESSED FROM THE OUTSIDE TOWARD THE INSIDE INTO FORK LINK ASSY PN 105-13241, SN 3181, INSTEAD OF FROM THE INSIDE TOWARD THE OUTSIDE AS SHOWN IN IPC.  A CORRECT ASSEMBLY WOULD CAUSE THE BALL BEARING PN MS27649-5 OF THE DRIVE LINK ASSY TO CONTACT THE BUSHING PN 105-13241.02 OF THE FORK LINK ASSY, BUT THE MIS-ASSY CAUSED THE CASTINGS OF THE FORK LINK ASSY AND THE DRIVE LINK ASSY TO CONTACT EACH OTHER WHEREBY CAUSING EXCESSIVE WEAR TO THE LINK CASTINGS.
